MAUDE Adverse Event Report: LIFE SPINE, INC. ARX; LOCKING CAP

LIFE SPINE, INC. ARX; LOCKING CAP
Catalog Number 148-059
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the description of the reported event and the returned implants, it is hypothesized that the root cause of the reported issue was cross threading the locking caps into the tulip heads.The locking caps exhibited severe signs of damage to the threads which prevented the locking caps from properly interfacing with the tulip head.
 
Event or Problem Description
It was stated that, "broken screws, set screws.The screws wouldn't set.".

Brand Name
ARX
Common Device Name
LOCKING CAP
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s quality drive
huntley, IL 60142
8478846117
MDR Report Key22682605
Report Number3004499989-2025-00018
Device Sequence Number9149960
Product Code MNI
UDI-Device Identifier00190837031558
UDI-Public(01)00190837031558
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number148-059
Device Lot NumberKH17, KN98
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale